MathSciNet Relay Station
MathSciNet bibliographic data
MR1914441 (2003d:35071) 35J55 (35B45 35B65)
Ebenfeld, Stefan $L\sp 2$-regularity theory of linear strongly elliptic Dirichlet systems of order $2m$ with minimal regularity in the coefficients. Quart. Appl. Math. 60 (2002), no. 3, 547–576.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement